# SDR UALA2011010600087

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,747 hours, 14,108 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 50
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG PRSOV IS FAULTY.    CHECKED PRSOV WITH HEALTH CHECK KIT, AND VERIFIED VALVE POSITION SWITCH WAS DEFECTIVE.  REPLACED NR 1 ENG PRSOV PER MM.  VERIFIED NEW VALVE WAS GOOD FROM STOCK WITH HEALTH CHECK.  LEAK CHECKED GOOD.
